# SDR IPXA2020051355264

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341076521800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO FWD PBH BELOW Y953 HAS 2 ANGLE SUPPORT CRACKEDREMOVED AND REPLACED SUPPORTS (2EA) IAW SRM 51-40-21
